The Leray-Schauder index and the fixed point theory for arbitrary ANRs
Bulletin de la Société Mathématique de France, Volume 100 (1972), pp. 209-228.
@article{BSMF_1972__100__209_0,
     author = {Granas, Andrzej},
     title = {The {Leray-Schauder} index and the fixed point theory for arbitrary {ANRs}},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {209--228},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {100},
     year = {1972},
     doi = {10.24033/bsmf.1737},
     mrnumber = {46 #8213},
     zbl = {0236.55004},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/bsmf.1737/}
}
TY  - JOUR
AU  - Granas, Andrzej
TI  - The Leray-Schauder index and the fixed point theory for arbitrary ANRs
JO  - Bulletin de la Société Mathématique de France
PY  - 1972
SP  - 209
EP  - 228
VL  - 100
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/bsmf.1737/
DO  - 10.24033/bsmf.1737
LA  - en
ID  - BSMF_1972__100__209_0
ER  - 
%0 Journal Article
%A Granas, Andrzej
%T The Leray-Schauder index and the fixed point theory for arbitrary ANRs
%J Bulletin de la Société Mathématique de France
%D 1972
%P 209-228
%V 100
%I Société mathématique de France
%U http://www.numdam.org/articles/10.24033/bsmf.1737/
%R 10.24033/bsmf.1737
%G en
%F BSMF_1972__100__209_0
Granas, Andrzej. The Leray-Schauder index and the fixed point theory for arbitrary ANRs. Bulletin de la Société Mathématique de France, Volume 100 (1972), pp. 209-228. doi : 10.24033/bsmf.1737. http://www.numdam.org/articles/10.24033/bsmf.1737/

[1] Arens (R. F.) and Eells (J., Jr). - On embedding uniform and topological spaces, Pacific J. Math., t. 6, 1956, p. 397-403. | MR | Zbl

[2] Birkhoff (G. D.) and Kellogg (O. D.). - Invariant points in function spaces, Trans. Amer. math. Soc., t. 23, 1922, p. 96-115. | JFM | MR

[3] Borsuk (K.). - Theory of retracts. - Warszawa, PWN - Polish scientific Publishers, 1967 (Polska Akad. Nauk, Monographie matem., 44). | MR | Zbl

[4] Bourgin (D. G.). - Un indice dei punti, I, II, Atti Acad. naz. dei Lincei, Série 8, t. 19, 1955, p. 435-440 ; t. 20, 1956, p. 43-48. | MR | Zbl

[5] Browder (F. E.). - On the fixed point index for continuous mappings of locally connected spaces, Summa bras. Math., t. 4, 1960, p. 253-293. | MR | Zbl

[6] Browder (F. E.). - Fixed point theorems on infinite dimensional manifolds, Trans. Amer. math. Soc., t. 119, 1965, p. 179-194. | MR | Zbl

[7] Deleanu (A.). - Théorie des points fixes sur les rétractes de voisinages des espaces convexoïdes, Bull. Soc. math. France, t. 87, 1959, p. 235-243. | Numdam | MR | Zbl

[8] Dold (A.). - Fixed point index and fixed point theorem for euclidean neigh-bourhood retracts, Topology, Oxford, t. 4, 1965, p. 1-8. | MR | Zbl

[9] Dugundji (J.). - An extension of Tietze's theorem, Pacific J. Math., t. 1, 1951, p. 353-367. | MR | Zbl

[10] Granas (A.). - The theory of compact vector fields and some of its applications to topology of functional spaces, Rozprawy Matematyczne, Warszawa, n° 30, 1962, 93 pages. | MR | Zbl

[11] Granas (A.). - Generalizing the Hopf-Lefschetz fixed point theorem for non-compact ANR-s, Symposium on infinite dimensional topology [1967. Bâton Rouge]. | Zbl

[12] Granas (A.). - Some theorems in fixed point theory. The Leray-Schauder index and the Lefschetz number, Bull. Acad. polon. Sc., t. 17, 1969, p. 131-137. | MR | Zbl

[13] Granas (A.). - Topics in infinite dimensional topology, Séminaire Leray, 9e année, 1969-1970, fasc. 3. | Numdam

[14] Knill (R.). - On the homology of a fixed point set, Bull. Amer. math. Soc., t. 77, 1971, p. 184-190. | MR | Zbl

[15] Leray (J.). - Sur les équations et les transformations, J. Math. pures et appl. 9e série, t. 24, 1945, p. 201-248. | Numdam | MR | Zbl

[16] Leray (J.). - Théorie des points fixes : indice total et nombre de Lefschetz, Bull. Soc. math. France, t. 87, 1959, p. 221-233. | Numdam | MR | Zbl

[17] Leray (J.). - Fixed point index and Lefschetz number, Symposium on infinite dimensional topology [1967. Bâton Rouge]. | Zbl

[18] Leray (J.) et Schauder (J.). - Topologie et équations fonctionnelles, Ann. scient. Éc. Norm. Sup., t. 51, 1934, p. 45-78. | JFM | Numdam | Zbl

[19] Nagumo (M.). - Degree of mapping in convex linear topological spaces, Amer. J. Math., t. 73, 1951, p. 497-511. | MR | Zbl

[20] Schauder (J.), - Der Fixpunktsatz in Funktionalraumen, Studia Math., Warszawa, t. 2, 1930, p. 171-196. | JFM

Cited by Sources: